# SDR UPS204547

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 652173624K
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND RT WING I/B AILERON TAB IS DELAMINATED AT T/E (MARKED).  REPLACED RT WING AILERON TAB IAW SRM 51-80.
